MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X EP SYSTEM CATHETER CONNECTOR CABLE; MAGNETIC EXTENSION 10 PIN ENSITE X; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X EP SYSTEM CATHETER CONNECTOR CABLE; MAGNETIC EXTENSION 10 PIN ENSITE X; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number A-ENS-MAGEXT-CBL
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial tachycardia procedure, communication issues requiring troubleshooting measures resulted in a procedural delay.The cable was replaced and the procedure was completed with no adverse consequences to the patient.When the catheter was inserted into the heart and connected to the tactisys and the direct connect cable, it was noted that the se indicator remained red, and the catheter navigation could not be displayed in voxel mode.The catheter was replaced and the ensite was restarted, but with no resolution.The direct connect cable was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Corrected data: b5, d2, d3, h2.
 
Event or Problem Description
Follow up report to address corrected manufacturing site information.
 
Additional Manufacturer Narrative
One magnetic extension 10 pin, ensite x diagnostic catheter cable was received for evaluation.All functional pins met specifications during electrical testing; however, when tested with a test box, no continuity was detected on pin 4.Further investigation determined pin receptacle inserts for pin 4 were no longer in the distal connector plug, consistent with the intermittent continuity detected and the reported event.The receptacle pin detachments were determined to be supplier related.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Abbott will continue to monitor this issue.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Additional information: d4, g3, h2, h11.

Brand Name
ENSITE¿ X EP SYSTEM CATHETER CONNECTOR CABLE; MAGNETIC EXTENSION 10 PIN ENSITE X
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18166005
Report Number3005334138-2023-00537
Device Sequence Number20368642
Product Code IKD
UDI-Device Identifier05415067031822
UDI-Public(01)05415067031822(10)8685649(17)231130
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K231415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/22/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberA-ENS-MAGEXT-CBL
Device Catalogue NumberA-ENS-MAGEXT-CBL
Device Lot Number8685649
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer11/02/2023
01/26/2024
06/11/2024
07/08/2024
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date12/21/2023
02/01/2024
06/19/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown